Show simple item record

Authordc.contributor.authorPinto Jiménez, Manuel 
Authordc.contributor.authorRobledo Veloso, Gonzalo es_CL
Admission datedc.date.accessioned2011-05-25T11:58:52Z
Available datedc.date.available2011-05-25T11:58:52Z
Publication datedc.date.issued2010-12-15
Cita de ítemdc.identifier.citationAPPLIED MATHEMATICS AND COMPUTATION, Volume: 217, Issue: 8, Pages: 4167-4177, 2010es_CL
Identifierdc.identifier.issn0096-3003
Identifierdc.identifier.urihttps://repositorio.uchile.cl/handle/2250/119214
General notedc.descriptionArtículo de publicación ISIes_CL
Abstractdc.description.abstractThe existence and global exponential stability of an almost periodic solution of an impulsive neural network model with distributed delays is considered in a matrix setting. The approach transforms the original network into a matrix analysis problem, where a set of sufficient conditions based on spectral radius is presented. A concrete Hopfield model shows the advantages in comparison with a classical norm approach.es_CL
Patrocinadordc.description.sponsorshipThis research has been supported by: FONDECYT 1080034 and DGI MAT. UNAP 2009.es_CL
Lenguagedc.language.isoenes_CL
Publisherdc.publisherELSEVIER SCIENCE INCes_CL
Keywordsdc.subjectComponent-wise conditionses_CL
Títulodc.titleExistence and stability of almost periodic solutions in impulsive neural network modelses_CL
Document typedc.typeArtículo de revistaes_CL


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record